Vol. 9, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Polygonal bicycle paths and the Darboux transformation

Ian Alevy and Emmanuel Tsukerman

Vol. 9 (2016), No. 1, 57–66

A bicycle (n,k)-gon is an equilateral n-gon whose k diagonals are of equal length. In this paper we introduce periodic bicycle (n,k)-paths, which are a natural variation in which the polygon is replaced with a periodic polygonal path, and study their rigidity and integrals of motion.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

bicycle polygons, tire track problem, floating bodies in equilibrium
Mathematical Subject Classification 2010
Primary: 37J35, 52C25
Received: 7 September 2013
Revised: 1 September 2014
Accepted: 8 December 2014
Published: 17 December 2015

Communicated by Kenneth S. Berenhaut
Ian Alevy
Division of Applied Mathematics
Brown University
Providence, RI 02912
United States
Emmanuel Tsukerman
Department of Mathematics
University of California, Berkeley
Berkeley, CA 94720
United States